# SDR 2010FA0001007

- Difficulty date: September 3, 2010
- Submitted: September 17, 2010
- Operation: General aviation
- Aircraft: N966CR
- Make and model: Lear 55LEAR
- Aircraft serial: 55060
- Engine: Garrtt TFE7313A
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Swivel Fitting
- Component: Swivel Fitting
- Component part number: 143823013G
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(QFYR)  O-RING PACKING FAILED ON THE LT MLG ACTUATOR SWIVEL FITTING ALLOWING HYDRAULIC FLUID TO LEAK OVERBOARD.  THIS O-RING IS AT THE BASE OF THE SWIVEL FITTING.  WHERE IT ATTACHES TO THE ACTUATOR.  THE ACFT SPOILERS WHEN OPERATED OPENED AND THEN SLAMMED BACK DOWN AND THE LANDING GEAR WAS SLUGGISH TO EXTEND.  BOTH ENGINE HYD PUMPS WERE DAMAGED AND WILL HAVE TO BE CHANGED.
